MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number 00711144
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Pill cam deployment device broke inside patient, no injury or effect to procedure.

Brand Name
ADVANCE
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key25762197
Report Number25762197
Device Sequence Number13236223
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(17)280707(11)250707(10)2549013
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/01/2026
Report Date (Section F) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number2549013
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight76 KG
Date Report Sent to FDA07/01/2026